Translator Disclaimer
1 February 2008 Stability conditions on K3 surfaces
Tom Bridgeland
Author Affiliations +
Duke Math. J. 141(2): 241-291 (1 February 2008). DOI: 10.1215/S0012-7094-08-14122-5

Abstract

This article contains a description of one connected component of the space of stability conditions on the bounded derived category of coherent sheaves on a complex algebraic K3 surface

Citation

Download Citation

Tom Bridgeland. "Stability conditions on K3 surfaces." Duke Math. J. 141 (2) 241 - 291, 1 February 2008. https://doi.org/10.1215/S0012-7094-08-14122-5

Information

Published: 1 February 2008
First available in Project Euclid: 17 January 2008

zbMATH: 1138.14022
MathSciNet: MR2376815
Digital Object Identifier: 10.1215/S0012-7094-08-14122-5

Subjects:
Primary: 14J28, 18E30

Rights: Copyright © 2008 Duke University Press

JOURNAL ARTICLE
51 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.141 • No. 2 • 1 February 2008
Back to Top